# SDR SWAA073082

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 3,278 hours, 1,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER LOOSE AT ROW 1 ABC.  REMOVED AND REPLACED COVER PER MM.
